# SDR 07FDEA03930

- Difficulty date: September 18, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N434FE
- Make and model: Airbus A310-203
- Aircraft serial: 355
- Aircraft time: 44,243 hours, 19,684 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Strap
- Part number: A53984667208
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND BEHIND AFT PRESSURE BULKHEAD C80 AT INNER STRAP.  REPAIR PERFORMED BY RELACEMENT OF PART IAW SRM 51-72-10.
